Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 690, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Oct 12, 2011, 3:11 PM CDT for East Carroll Parish, West Carroll Parish, Louisiana; Issaquena County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2011, 3:11 PM CDT (20:11 UTC)
- Expired
- Oct 12, 2011, 4:03 PM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 129 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS54 KJAN 122011
SVRJAN
LAC035-123-MSC055-122115-
/O.NEW.KJAN.SV.W.0690.111012T2011Z-111012T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT WED OCT 12 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...TRANSYLVANIA...LAKE PROVIDENCE...
EASTERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAKE PROVIDENCE MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHELBURN AND FITLER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3290 9149 3301 9091 3293 9092 3289 9094
3286 9094 3284 9096 3267 9097 3254 9145
3256 9143 3258 9145 3259 9148 3289 9150
TIME...MOT...LOC 2012Z 256DEG 21KT 3282 9122
$$
BYB3 follow-up statements
429
WWUS54 KJAN 122025
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT WED OCT 12 2011
LAC035-123-MSC055-122115-
/O.CON.KJAN.SV.W.0690.000000T0000Z-111012T2115Z/
ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA-
325 PM CDT WED OCT 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN ISSAQUENA COUNTY...AND SOUTHEASTERN WEST CARROLL AND
EAST CARROLL PARISHES...
AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SHELBURN TO EPPS MOVING EAST AT
25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTICELLO...LAKE PROVIDENCE...MAYERSVILLE...TRANSYLVANIA...GRACE AND
FITLER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3293 9136 3301 9092 3293 9092 3286 9094
3284 9096 3267 9097 3254 9144 3256 9143
3258 9144 3259 9148 3274 9149
TIME...MOT...LOC 2026Z 256DEG 21KT 3289 9119 3257 9145
$$
BYB251
WWUS54 KJAN 122046
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT WED OCT 12 2011
LAC123-122056-
/O.CAN.KJAN.SV.W.0690.000000T0000Z-111012T2115Z/
WEST CARROLL LA-
346 PM CDT WED OCT 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEST CARROLL
PARISH IS CANCELLED...
LAT...LON 3270 9119 3271 9119 3297 9116 3301 9092
3286 9094 3284 9096 3268 9097 3261 9120
TIME...MOT...LOC 2046Z 255DEG 22KT 3281 9100
$$
LAC035-MSC055-122115-
/O.CON.KJAN.SV.W.0690.000000T0000Z-111012T2115Z/
ISSAQUENA MS-EAST CARROLL LA-
346 PM CDT WED OCT 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN ISSAQUENA COUNTY...AND EASTERN EAST CARROLL
PARISH...
AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF FITLER MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRACE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3270 9119 3271 9119 3297 9116 3301 9092
3286 9094 3284 9096 3268 9097 3261 9120
TIME...MOT...LOC 2046Z 255DEG 22KT 3281 9100
$$
BYB138
WWUS54 KJAN 122103
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT WED OCT 12 2011
LAC035-MSC055-122113-
/O.CAN.KJAN.SV.W.0690.000000T0000Z-111012T2115Z/
ISSAQUENA MS-EAST CARROLL LA-
403 PM CDT WED OCT 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ISSAQUENA
COUNTY...AND EASTERN EAST CARROLL PARISH IS CANCELLED...
LAT...LON 3270 9119 3271 9119 3297 9116 3301 9092
3286 9094 3284 9096 3268 9097 3261 9120
TIME...MOT...LOC 2103Z 256DEG 21KT 3292 9093 3261 9120
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 2:48 PM CDT, 23 minutes earlier.
Area forecast discussion, Oct 12, 2:48 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 248 PM CDT WED OCT 12 2011 ...A FEW STRONG TO BRIEFLY SEVERE STORMS POSSIBLE THROUGH EARLY THIS EVENING WEST OF THE I-55 CORRIDOR... .DISCUSSION...SHORT TERM(THROUGH THURSDAY NIGHT) PERSISTENT STRATUS DECK E OF A GRENADA-HATTIESBURG LINE ACTING LIKE A PSEUDO WARM FRONT AS A WEDGE OF MAX HEATING WITH 83/66F AIR MASS NOSING INTO WRN MS AHEAD OF TSRA OUTFLOW BOUNDARY COMING THROUGH LA. AN UPPER LEVEL VORT CENTER SPINNING EWD THROUGH CENTRAL AR WILL HELP UVV AS A NARROW CHANNEL OF 332C 850MB THETA E AIR NOW IN PLACE ALONG MS RIVER WITH 27 VTOTALS AND 7C 7-500MB LAPSE RATES. ALL THE INGREDIENTS COMBINING WITH 800-1000J/KG MLCAPES PER SPC MESOANALYSIS TO SUPPORT CONTINUED STORM DEVELOPMENT THROUGH SUNSET IN WRN MS. SCATTERED STORMS IN NERN LA BUILDING ALONG I-20 TOWARD THE MS RIVER CURRENTLY AS THESE SHOULD REACH I-55 BY ABOUT 6-8PM. THE LIMITING FACTOR WILL BE WEAK VEERING WIND PROFILES AND THE OVERALL LACK OF SHEAR HOWEVER...THE NOSE OF A 700MB SPEED MAX OF 35-40KTS COMING OUT OF NRN TX SHOULD ASSIST STRONG TO AN ISOLATED SVR STORM FOR AREAS W OF I-55. HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS OF 60 MPH APPEAR POSSIBLE UNTIL ABOUT 8-9PM OR SO W OF I-55. A MORE STABLE AIRMASS GENERALLY E OF HIGHWAY 49 SHOULD ALLOW STORMS TO WEAKEN LATER TONIGHT OVER ERN MS. THEN THE ACTUAL COLD FRONT SHOULD MOVE IN AFTER MIDNIGHT AS IT ACCELERATES SEWD THROUGH THE CWFA. EXPECT THE FRONT TO CROSS THE NATCHEZ TRACE PARKWAY CORRIDOR ABOUT 3-6AM AND THEN I-59 LOCATIONS BY 8AM. CAA WILL INCREASE BY MIDDAY THURSDAY WITH NW WINDS 14-18KTS GUSTING 22-24KTS AT TIMES. RAPID CLEARING IS EXPECTED WITH INCREASING DOWNGLIDE REGIME AND THOSE WINDS WILL DIMINISH THURSDAY EVENING AS THEY BECOME NLY. HAVE ADJUSTED MAV POPS FOR TONIGHT TOWARD THE MET GUIDANCE WHICH WAS CONSIDERABLY WETTER IN MANY LOCATIONS...MOSTLY IN THE LIKELY CATEGORY. EXPECT QPF AMOUNTS OF ONE QUARTER TO ONE HALF INCH ALTHOUGH LOCALIZED 1 INCH AMOUNTS EASILY POSSIBLE. MAV TEMPS GENERALLY ACCEPTED WITH ADJUSTMENT TOWARD COOLER MET NUMBERS THURSDAY NIGHT./40/ PREVIOUSLY FOR FRIDAY THROUGH TUESDAY...HIGH PRESSURE WILL BUILD OVER THE REGION STARTING FRIDAY BRINGING PLEASANT WEATHER TO THE ARKLAMISS THROUGH THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. ON FRIDAY... TEMPERATURES WILL BE CLOSER TO NORMAL THAN THEY HAVE BEEN THE LAST WEEK OR SO...BUT A WARMING TREND OVER THE WEEKEND WILL BRING A RETURN OF AFTERNOON READINGS SOME 7-10 DEGREES ABOVE NORMAL FOR MID OCTOBER SAT THROUGH MON. NEXT CHANCE FOR RAIN WILL COME TUE AS OUR FIRST "REAL" COLD FRONT OF THE FALL SEASON SWEEPS ACROSS THE REGION. DESPITE AMPLE ATMOSPHERIC SHEAR PARAMETERS SEVERE WEATHER DOES NOT LOOK LIKE IT WILL BE A CONCERN WITH THIS SYSTEM AS LIMITED MOISTURE RETURN IN ADVANCE LIMITS INSTABILITY. TEMPERATURES IN WAKE OF THE FRONT WILL BE NOTABLY COOLER WITH HIGHS IN THE LOWER 70S/MAYBE UPPER 60S?/BY MID WEEK. FALL LIKE BREEZY CONDITIONS JUST BEHIND THE FRONT CAN BE EXPECTED AS WELL. INCREASED OVERNIGHT LOWS AT A FEW SPOTS MON NIGHT TO ACCOUNT FOR THE WARM RETURN AHEAD OF THE FRONT...THEN INCREASED HIGHS ACROSS SOUTHERN AREAS TUE WHERE WE SHOULD WARM PRIOR TO FROPA. LOWS BY NEXT THURSDAY MORNING SHOULD BE DIPPING AGAIN INTO THE 30S PER LATEST ECMWF BUT FOR NOW ADJUSTMENTS TO MEX MOS WERE MINOR IN LIEU OF UNCERTAINTY THIS FAR OUT./BK/40/ && .AVIATION...PERSISTENT MVFR STRATUS IS NOW CONFINED TO FAR EAST MS AND SHOULD LIFT IN A FEW HOURS. HOWEVER...A FRONT COMING IN FROM THE WEST IS DEVELOPING SHOWERS AND THUNDERSTORMS WEST OF THE MS RIVER THAT WILL PUSH EAST ACROSS THE WHOLE AERODROME LATE THIS AFTERNOON THROUGH THE EVENING. EXPECT MAINLY MVFR FLIGHT CATS WITH THIS ACTIVITY IN THE AFTERNOON AND EVENING ALTHOUGH POTENTIAL FOR MAINLY MVFR FLIGHT CATS WILL REMAIN THROUGH THE NIGHT IN MOST AREAS DUE TO LINGERING SHOWERS AND/OR FOG AND LOW CLOUDS. OTHERWISE...EXPECT STRONGER AND SOMEWHAT GUSTY NORTHWEST WINDS IN THE WAKE OF THE FRONT AND QUIET WEATHER TO RETURN THROUGH THE END OF THE WEEK. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 59 77 51 80 / 60 9 0 0 MERIDIAN 57 77 48 81 / 59 24 0 0 VICKSBURG 57 79 51 81 / 57 5 0 0 HATTIESBURG 62 82 53 82 / 47 20 0 0 NATCHEZ 59 81 51 79 / 54 7 0 0 GREENVILLE 59 79 50 80 / 51 7 0 0 GREENWOOD 57 77 49 79 / 60 12 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Oct 12, 2:57 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT WED OCT 12 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>043-047>049-053>055-059>063-132000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE- 257 PM CDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND WEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO BRIEFLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING FOR LOCATIONS ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THE PRIMARY RISK FROM THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OF 50 TO 60 MPH. DAYTIME HEATING AND AN UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT AND OUTFLOW BOUNDARY WILL SUPPORT THUNDERSTORMS. THE FASTER MOVEMENT OF THE INITIAL BOUNDARY ACROSS LOUISIANA WILL TRIGGER THE MORE INTENSE STORMS BEFORE 9 PM AS IT SWEEPS IN FROM THE WEST. THE STORMS SHOULD WEAKEN LATER TONIGHT AS THE COLD FRONT CATCHES UP AND PUSHES ALL THE RAIN OFF TO EAST TOWARD MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED BEFORE 9 PM TONIGHT. OTHERWISE... ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ029>033-037>039-044>046-050>052-056>058-064>066-072>074-132000- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY ISOLATED STRONG STORMS WILL BE POSSIBLE LATER TONIGHT WITH GUSTY WINDS OF 40 TO 50 MPH BEING THE PRIMARY RISK. AN OUTFLOW BOUNDARY AND COLD FRONT ARE EXPECTED TO SWEEP EASTWARD THROUGH THE REGION LATE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Oct 12, 1:55 PM CDT, 1 hour 16 minutes before
LAZ007-121925-
MOREHOUSE LA-
155 PM CDT WED OCT 12 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
155 PM CDT WED OCT 12 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF BASTROP AT 156 PM
CDT...MOVING EAST AT 30 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3290 9205 3301 9164 3300 9160 3283 9157
3278 9160 3275 9160 3272 9162 3271 9164
3272 9204 3273 9205
TIME...MOT...LOC 1856Z 269DEG 26KT 3281 9193
BYBSpecial weather statement, Oct 12, 2:33 PM CDT, 38 minutes before
LAZ015-016-023-122020-
RICHLAND LA-FRANKLIN LA-MADISON LA-
233 PM CDT WED OCT 12 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT WED OCT 12 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM DELHI TO 5 MILES
SOUTHWEST OF ALTO AT 233 PM CDT...MOVING EAST AT 25 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTH CENTRAL MADISON...NORTHEASTERN FRANKLIN AND SOUTHERN
RICHLAND PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3233 9201 3250 9147 3251 9102 3250 9111
3248 9113 3231 9167 3230 9202
TIME...MOT...LOC 1933Z 267DEG 22KT 3247 9146 3233 9191
BYBSpecial weather statement, Oct 12, 2:57 PM CDT, 14 minutes before
LAZ008-009-MSZ040-122040- ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA- 257 PM CDT WED OCT 12 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT WED OCT 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF DARNELL AT 257 PM CDT...MOVING EAST AT 25 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WEST CENTRAL ISSAQUENA COUNTY...AND CENTRAL WEST CARROLL AND CENTRAL EAST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3293 9106 3269 9099 3261 9155 3278 9160 TIME...MOT...LOC 1957Z 256DEG 21KT 3272 9148 BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:55 PM CDT | Special Weather Statement | JAN | Morehouse | 30 min |
| Oct 12, 2:33 PM CDT | Special Weather Statement | JAN | Richland | 47 min |
| Oct 12, 2:57 PM CDT | Special Weather Statement | JAN | East Carroll, West Carroll | 43 min |
| Oct 12, 4:07 PM CDT | Special Weather Statement | JAN | Hinds, Madison, Sharkey, Warren, Yazoo | 73 min |
| Oct 12, 4:26 PM CDT | Special Weather Statement | JAN | Leflore | 29 min |
| Oct 12, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 28 min |
| Oct 12, 4:58 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Oct 12, 5:37 PM CDT | Special Weather Statement | JAN | Carroll | 28 min |
| Oct 12, 5:40 PM CDT | Special Weather Statement | JAN | Rankin, Scott, Simpson | 30 min |
| Oct 12, 6:17 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 33 min |
| Oct 12, 6:29 PM CDT | Special Weather Statement | JAN | Covington, Smith | 31 min |
| Oct 12, 6:50 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Oct 12, 6:53 PM CDT | Special Weather Statement | JAN | Clarke, Jasper, Kemper, Lauderdale, Neshoba, Newton | 62 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.